Sur une équation différentielle.


Journal de Mathématiques Pures et Appliquées (1873)

  • Volume: 18, page 139-141
  • ISSN: 0021-7874

How to cite


Besge. "Sur une équation différentielle.." Journal de Mathématiques Pures et Appliquées 18 (1873): 139-141. <>.

author = {Besge},
journal = {Journal de Mathématiques Pures et Appliquées},
keywords = {nonlinear equation; reduction to linear equations},
language = {fre},
pages = {139-141},
title = {Sur une équation différentielle.},
url = {},
volume = {18},
year = {1873},

AU - Besge
TI - Sur une équation différentielle.
JO - Journal de Mathématiques Pures et Appliquées
PY - 1873
VL - 18
SP - 139
EP - 141
LA - fre
KW - nonlinear equation; reduction to linear equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.